| Catalog Number |
KFS01025 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Tooth Loss (4831)
| Date of Event |
05/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that k file: 010 25mm lexicon sterilized file broke during use.The broken part could not be retrieved and the patient was given the choice to referred to specialist but chose to have the tooth removed.Case 3 of 3.
Additional Manufacturer Narrative
Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per (b)(4).